Riv. Mat. Univ. Parma, Vol. 7, No. 2, 2016

Dimitri Mugnai[a]

A Ground state solutions for a system of weakly coupled nonlinear fractional equations in the entire space

Pages: 407-419
Received: 6 May 2016
Accepted: 8 August 2016
Mathematics Subject Classification (2010): 35J50, 81T13, 35Q55, 35S05.
Keywords: Fractional operators, nonlinear system, entire solutions, ground state solutions.
Author address:
[a]: University of Perugia, Via Vanvitelli 1, 06123 Perugia,Italy

Full Text (PDF)

Abstract: We show the existence of a nontrivial ground state solution for a class of nonlinear pseudo-relativistic systems in the entire space.


[1] G. Bocerani and D. Mugnai, A fractional eigenvalue problem in \(\mathbb{R}^N\), Discrete Contin. Dyn. Syst. Ser. S 9 (2016), 619-629. MR3503628
[2] X. Cabré and J. Tan, Positive solutions of nonlinear problems involving the square root of the Laplacian, Adv. Math. 224 (2010), 2052-2093. MR2646117
[3] L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations 32 (2007), 1245-1260. MR2354493
[4] V. Coti Zelati and M. Nolasco, Existence of ground states for nonlinear, pseudo-relativistic Schrödinger equations, Rend. Lincei Mat. Appl. 22 (2011), 51-72. MR2799908
[5] A. Elgart and B. Schlein, Mean field dynamics of boson stars, Comm. Pure Appl. Math. 60 (2007), 500-545. MR2290709
[6] M. Francesconi and D. Mugnai, The fractional Hartree equation without the Ambrosetti-Rabinowitz condition, Nonlinear Anal. Real World Appl. 33 (2017), 363-375. MR3543127
[7] J. Fröhlich, B. L. G. Jonsson and E. Lenzmann, Boson stars as solitary waves, Comm. Math. Phys. 274 (2007), 1-30. MR2318846
[8] J. Fröhlich and E. Lenzmann, Blowup for nonlinear wave equations describing boson stars, Comm. Pure Appl. Math. 60 (2007), 1691-1705. MR2349352
[9] Y. Guo and G. Rein, Stable steady states in stellar dynamics, Arch. Ration. Mech. Anal. 147 (1999), 225-243. MR1709211
[10] E. H. Lieb, Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Studies in Appl. Math. 57 (1977), 93-105. MR0471785
[11] E. H. Lieb and M. Loss, Analysis, Grad. Stud. Math.,14, American Mathematical Society, Providence, RI 1997. MR1415616
[12] E. H. Lieb and L. E. Thomas, Exact Ground state energy of the strong-coupling polaron, Comm. Math. Phys. 183 (1997), 511-519. MR1462224
[13] E. H. Lieb and H.-T. Yau, The Chandrasekhar theory of stellar collapse as the limit of quantum mechanics, Comm. Math. Phys. 112 (1987), 147-174. MR0904142
[14] P.-L. Lions, Symétrie et compacité dans les espaces de Sobolev, J. Funct. Anal. 49 (1982), 315-334. MR0683027
[15] P.-L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Part I, Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984), 109-145. MR0778970
[16] P.-L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Part II, Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984), 223-283. MR0778974
[17] L. A. Maia, E. Montefusco and B. Pellacci, Positive solutions for a weakly coupled nonlinear Schrödinger system, J. Differential Equations 229 (2006), 743-767. MR2263573
[18] G. Molica Bisci, V. D. Radulescu and R. Servadei, Variational methods for nonlocal fractional problems, Encyclopedia Math. Appl., 162, Cambridge Univ. Press, Cambridge 2016. MR3445279
[19] D. Mugnai, Addendum to: Multiplicity of critical points in presence of a linking: application to a superlinear boundary value problem, NoDEA. Nonlinear Differential Equations Appl. 11 (2004), no. 3, 379-391, and a comment on the generalized Ambrosetti-Rabinowitz condition, NoDEA Nonlinear Differential Equations Appl. 19 (2012), 299-301. MR2926299
[20] D. Mugnai, Pseudorelativistic Hartree equation with general nonlinearity: existence, non-existence and variational identities, Adv. Nonlinear Stud. 13 (2013), 799-823. MR3115139
[21] D. Mugnai and D. Pagliardini, Existence and multiplicity results for the fractional Laplacian in bounded domains, Adv. Calc. Var., in press, DOI 10.1515/acv-2015-0032.
[22] R. S. Palais, The principle of symmetric criticality, Comm. Math. Phys. 69 (1979), 19-30. MR0547524
[23] A. Szulkin and T. Weth, The method of Nehari manifold, Handbook of nonconvex analysis and applications, Int. Press, Somerville, MA 2010, 597-632. MR2768820

Home Riv.Mat.Univ.Parma